# SDR SCNA20160916175

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZON STABILIZER L/E LOWER SKIN, STA 157, 7"AFT INBD FASTENER ROW HAS ELONGATED HOLE.  REMOVED HOLE TO FINAL SIZE OF .193. HOLE CLEAN AND ROUND.  NO DEFECTS NOTED.
